# SDR USAASB96260

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHTS AT THE AFT GALLEY SERVICE DOORS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE AFT RIGHT SIDE OF THE AFT CARGO COMPARTMENT.  OPS CHECK GOOD.  (M)
